A property of eigenvectors of nonnegative symmetric matrices and its application to graph theory. (English) Zbl 0437.15004


15A18 Eigenvalues, singular values, and eigenvectors
15B48 Positive matrices and their generalizations; cones of matrices
Full Text: EuDML


[1] W.N. Anderson, Jr. T. D. Morley: Eigenvalues of the Laplacian of a graph. Univ. of Maryland Tech. Rep. TR–41-45, Oct. 1971.
[2] M. Fiedler V. Pták: On matrices with non-positive off-diagonal elements and positive principal minors. Czech. Math. J. 22 (87) (1962), 382-400. · Zbl 0131.24806
[3] [31 M. Fiedler: Algebraic connectivity of graphs. Czech. Math. J. 23 (98) (1973), 298-305. · Zbl 0265.05119
[4] M. Fiedler: Eigenvectors of acyclic matrices. Czech. Math. J. 25 (100) (1975), 607-618. · Zbl 0325.15014
[5] F. R. Gantmacher: Teorija matric. Gostechizdat, Moscow 1953,
[6] F. Harary: Graph Theory. Addison-Wesley, Reading, Mass., 1969. · Zbl 0196.27202
[7] R. S. Varga: Matrix iterative analysis. Prentice Hall, 1962. · Zbl 0133.08602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.